RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2012, Volume 447, Number 1, Pages 13–14 (Mi dan24845)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On scales of equivalent conditions characterizing weighted Stieltjes inequality

A. Gogatishvilia, L.-E. Perssonbc, V. D. Stepanovd, P. Wallb

a Institute of Mathematics, Academy of Sciences of the Czech Republic, Zitna 25, 11567 Prague 1, Czech Republic
b Luleå University of Technology, Department of Mathematics, SE971 87 Luleå, Sweden
c Narvik University College, P.O. Box 385, N 8505, Narvik, Norway
d Peoplesí Friendship University of Russia, ul. MiklukhoMaklaya 6, Moscow, 117198 Russia

Funding Agency Grant Number
Grantová Agentura České Republiky 201-08-0383
Institute of Mathematics of the Academy of Sciences of the Czech Republic RVO: 67985840
Russian Foundation for Basic Research 12-01-00524
12-01-00554
Russian Academy of Sciences - Federal Agency for Scientific Organizations 12-I-OMN-01
12-II-0-01M-005
Gogatishvili acknowledges the partial support of the Grant Agency of the Czech Republic (grant no. 201-08-0383) and the Institute of Mathematics of the Czech Academy of Sciences (RVO: 67985840). Stepanov acknowledges the Russian Foundation for Basic Research (project nos. 12-01-00524 and 12-01-00554) and the Russian Academy of Sciences (project nos. 12-I-OMN-01 and 12-II-0-01M-005) for providing partial funding for this research.



English version:
Doklady Mathematics, 2012, 86:3, 738–739

Bibliographic databases:

Received: 22.06.2012

Linking options:
  • http://mi.mathnet.ru/eng/dan24845

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Chuev, “On the shape of gamma-resonance spectra of ferrimagnetic nanoparticles under conditions of metamagnetism”, JETP Letters, 98:8 (2013), 465–470  mathnet  crossref  crossref  isi  elib  elib
    2. P. N. Svirkunov, M. V. Kalashnik, “Phase patterns of dispersive waves from moving localized sources”, Phys. Usp., 57:1 (2014), 80–91  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    3. M. A. Chuev, “Excitation spectrum and magnetic dynamics of antiferromagnetic nanoparticles in Mössbauer spectroscopy”, JETP Letters, 99:5 (2014), 278–282  mathnet  crossref  crossref  isi  elib  elib
    4. M. A. Chuev, “Nutations of magnetizations of sublattices and their role in the formation of Mössbauer spectra of antiferromagnetic nanoparticles”, JETP Letters, 103:3 (2016), 175–180  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019